# SDR DHL2000801143

- Difficulty date: May 25, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER EXTERIOR WEB LIGHTENING HOLE SHOWS 1 INCH CRACK AT FS 810.000.  STOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 53-2-0.
